# SDR SIMA201102003

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 19,586 hours, 17,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3974 THE CREW REPORTED THE UPPER BRACKET ON THE FLASHLIGHT CRADLE BEHIND THE CAPTAIN’S SEAT TO BE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT CRADLE IAW 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
